MathSciNet Relay Station
MathSciNet bibliographic data
MR1471103 35R60 (35Q30 60H15 76D05)
Flandoli, Franco Irreducibility of the $3$-D stochastic Navier-Stokes equation. J. Funct. Anal. 149 (1997), no. 1, 160–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement